Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION L1")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 426

  • Page / 18
Export

Selection :

  • and

SPLINE SOLUTIONS TO L, EXTREMAL PROBLEMS IN ONE AND SEVERAL VARIABLES.FISHER SD; JEROME JW.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 13; NO 1; PP. 73-83; BIBL. 15 REF.Article

ON A SUFFICIENT CONDITION IN L1-APPROXIMATIONPEHERSTORFER F.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 1; PP. 170-177; BIBL. 9 REF.Article

A TEST PROBLEM GENERATOR FOR DISCRETE LINEAR L1 APPROXIMATION PROBLEMSHOFFMAN KL; SHIER DR.1980; A.C.M. TRANS. MATH. SOFTWARE; USA; DA. 1980; VOL. 6; NO 4; PP. 587-593; BIBL. 10 REF.Article

AN ALGORITHM FOR A RESTRICTED DISCRETE APPROXIMATION PROBLEM IN THE L1 NORM.ARMSTRONG RD; HULTZ JW.1977; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1977; VOL. 14; NO 3; PP. 555-565; BIBL. 14 REF.Article

USING THE L2-ESTIMATOR IN L1-ESTIMATION.MCCORMICK GF; SPOSITO VA.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 3; PP. 337-343; BIBL. 11 REF.Article

BLENDING INTERPOLATION AND BEST L1-APPROXIMATIONHAUSSMANN W; ZELLER K.1983; ARCHIV DER MATHEMATIK; ISSN 0003-889X; CHE; DA. 1983; VOL. 40; NO 6; PP. 545-552; BIBL. 27 REF.Article

A CLASS OF L1-CONVERGENCEBOJANIC R; STANOJEVIC CV.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 269; NO 2; PP. 677-683; BIBL. 7 REF.Article

COMPUTATIONAL EXPERIENCE WITH AN ALGORITHM FOR DISCRETE L1 APPROXIMATIONBABOOLAL S; WATSON GA.1981; COMPUTING; ISSN 0010-485X; AUT; DA. 1981; VOL. 27; NO 3; PP. 245-252; ABS. GER; BIBL. 13 REF.Article

NATURAL CHOICE OF L1-APPROXIMANTSLANDERS D; ROGGE L.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 3; PP. 268-280; BIBL. 12 REF.Article

SOME SUNS IN L1.BROSOWSKI B; DEUTSCH F; LAMBERT J et al.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 4; PP. 310-314; BIBL. 8 REF.Article

AN ALGORITHM FOR APPROXIMATE INTEGRATION USING NEAR BEST APPROXIMATES.CARROLL MP; WOODWARD WR.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 1; PP. 104-108; BIBL. 7 REF.Article

DEGREE OF L, APPROXIMATION TO INTEGRABLE FUNCTIONS BY MODIFIED BERNSTEIN POLYNOMIALS.BOJANI R; SHISHA O.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 13; NO 1; PP. 66-72; BIBL. 7 REF.Article

ON STRONG UNICITY OF L1-APPROXIMATIONKROO A.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 4; PP. 725-729; BIBL. 12 REF.Article

ON UNIQUENESS OF L1-APPROXIMATION FOR CERTAIN FAMILIES OF SPLINE FUNCTIONS.CARROLL MP; BRAESS D.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 12; NO 4; PP. 362-364; BIBL. 3 REF.Article

ON WEIGHTED L1-APPROXIMATION BY POLYNOMIALSFREUD G.1973; STUD. MATH.; POLOGNE; DA. 1973; VOL. 46; NO 2; PP. 125-133; BIBL. 3 REF.Serial Issue

BEST L1-APPROXIMATION ON FINITE POINT SETS: RATE OF CONVERGENCEKROO A.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 4; PP. 340-352; BIBL. 10 REF.Article

A METHOD OF VIRTUAL DISPLACEMENTS FOT THE DEGENERATE DISCRETE L1 APPROXIMATION PROBLEM.FRASER W; BENNETT JM.1978; MATH. OF COMPUT.; USA; DA. 1978; VOL. 32; NO 142; PP. 421-430; BIBL. 1 REF.Article

ON SOME PROPERTIES OF L1 ESTIMATORS.GENTLE JE; SPOSITO VA; KENNEDY WJ et al.1977; MATH. PROGRAMMG; NETHERL.; DA. 1977; VOL. 12; NO 1; PP. 139-140; BIBL. 3 REF.Article

L1 APPROXIMATION OF VECTOR-VALUED FUNCTIONSCARROLL MP; MCLAUGHLIN HW.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 2; PP. 122-131; BIBL. 2 REF.Serial Issue

ON AN L1-APPROXIMATION PROBLEMPEHERSTORGER F.1982; ANAL. MATH. (BP.); ISSN 0133-3852; HUN; DA. 1982; VOL. 8; NO 3; PP. 181-188; ABS. RUS; BIBL. 10 REF.Article

CONDITIONS FOR A RATIONAL APPROXIMATION TO BE LOCALLY BEST IN THE L1 SENSEFRASER W; WOLFE JM.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 32; NO 4; PP. 271-280; BIBL. 8 REF.Article

APPROXIMATION OF A FUNCTION BY A SINGULAR INTEGRAL IN L1-NORMASHUTOSH PATHAK.1979; INDIAN J. PURE APPL. MATH.; NLD; DA. 1979; VOL. 10; NO 4; PP. 389-393; BIBL. 1 REF.Article

L1-APPROXIMATION TO ZERO.FROMM J.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 151; NO 1; PP. 31-33; BIBL. 4 REF.Article

ONE-SIDED L1 APPROXIMATION BY SPLINESWITH FIXED KNOTS.PINKUS A.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 2; PP. 130-135; BIBL. 8 REF.Article

BEST AND PARTIAL BEST L1 APPROXIMATIONS BY POLYNOMIALS TO CERTAIN RATIONAL FUNCTIONS.FREILICH JH.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 1; PP. 41-49; BIBL. 5 REF.Article

  • Page / 18